JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RANK AND PERIMETER PRESERVERS OF BOOLEAN RANK-1 MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RANK AND PERIMETER PRESERVERS OF BOOLEAN RANK-1 MATRICES
Song, Seok-Zun; Beasley, Leroy-B.; Cheon, Gi-Sang; Jun, Young-Bae;
  PDF(new window)
 Abstract
For a Boolean rank-l matrix $A\;
 Keywords
Boolean linear operator;perimeter;(U, V)-operator;
 Language
English
 Cited by
1.
선형보존자 문제들에 관한 연구,송석준;

대한수학회논문집, 2006. vol.21. 4, pp.595-612 crossref(new window)
2.
RANK PRESERVER OF BOOLEAN MATRICES,;;;

대한수학회보, 2005. vol.42. 3, pp.501-507 crossref(new window)
3.
Rank-preserver of Matrices over Chain Semiring,;;

Kyungpook mathematical journal, 2006. vol.46. 1, pp.89-96
4.
Linear Preservers of Perimeters of Nonnegative Real Matrices,;;

Kyungpook mathematical journal, 2008. vol.48. 3, pp.465-472 crossref(new window)
5.
LINEAR OPERATORS THAT PRESERVE PERIMETERS OF BOOLEAN MATRICES,;;;

대한수학회보, 2008. vol.45. 2, pp.355-363 crossref(new window)
6.
IDEMPOTENT MATRIX PRESERVERS OVER BOOLEAN ALGEBRAS,;;;

대한수학회지, 2007. vol.44. 1, pp.169-178 crossref(new window)
7.
LINEAR OPERATORS THAT PRESERVE PERIMETERS OF MATRICES OVER SEMIRINGS,;;;

대한수학회지, 2009. vol.46. 1, pp.113-123 crossref(new window)
1.
On linear operators strongly preserving invariants of Boolean matrices, Czechoslovak Mathematical Journal, 2012, 62, 1, 169  crossref(new windwow)
2.
The arctic rank of a Boolean matrix, Journal of Algebra, 2015, 433, 168  crossref(new windwow)
3.
Linear Preservers of Perimeters of Nonnegative Real Matrices, Kyungpook mathematical journal, 2008, 48, 3, 465  crossref(new windwow)
 References
1.
Linear Algebra Appl., 1984. vol.59. pp.55-77 crossref(new window)

2.
Linear Multillinear Algebra, 2001. vol.48. pp.313-318 crossref(new window)

3.
J. Combin. Inform. System Sci., 1983. vol.8. pp.223-233

4.
Pure Appl. Math., 1982. vol.70.